Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2016, Article ID 3094838, 6 pages
http://dx.doi.org/10.1155/2016/3094838
Research Article

Approximation of a Common Element of the Fixed Point Sets of Multivalued Strictly Pseudocontractive-Type Mappings and the Set of Solutions of an Equilibrium Problem in Hilbert Spaces

1School of Mathematics, Statistics and Computer Sciences, University of KwaZulu-Natal, Westville Campus, Durban 4000, South Africa
2Department of Mathematics, University of Nigeria, Nsukka 410001, Nigeria

Received 8 December 2015; Revised 14 February 2016; Accepted 17 February 2016

Academic Editor: Simeon Reich

Copyright © 2016 F. O. Isiogugu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. O. Isiogugu, “Approximation of a Common Element of the Fixed Point Sets of Multivalued Strictly Pseudocontractive-Type Mappings and the Set of Solutions of an Equilibrium Problem in Hilbert Spaces,” Abstract and Applied Analysis, vol. 2016, Article ID 3094838, 6 pages, 2016. https://doi.org/10.1155/2016/3094838.